T Nation

Sensitive Nipples

I am using Medlean’s rub-on prohormones Androstederm and Noranderostederm and have noticed that my nipples have become more erect and more sensitive. The Medlean literature states that these products do not convert to Estrogen so I am assuming that “bitch tits” should not be a problem. However, with the increased sensitivity and more erectness of my nipples, I am wondering if this is the first sign of "bitch tits’ or is this just a normal response to increases in testosterone in your system?

Dan you might want to be reallly careful here.
Once gyno symptoms start it is a frustrating situation,
especially without clomid. Unfortunately there are no natural anti estrogens available yet, but I am confident there soon will be.
So clomid or tamoxifen are your only real choices right now.
Doctors are less than sympathetic, (at least in my experince)
most don’t even know what your talking about or say “uhhhh quit taking that stuff”.
Very frustrating to say the least. If the androstederm still contains
androstenedione, or norandrostenedione then quit taking this immediately.
Both have raised havoc in myself and others. Do your nipples itch?
That usually is a the first sign in me. I have had the surgery it is not all that fun believe me. Hopefully, it will not come to this. If your nips contiune to hurt go see an endocrinonologist-(sp)—he might be of some use.
Or hook up some clomid.
It is not all that hard to get and is legal to import.

beware of prescription medications you might be taking. Many
can cause this as well. Propecia, valium, and possibly SSRI’s just to name a few.
Soy can be deadly as well, and possibly peanut butter—though I am not
totally convinced about this. ONe thing you can do is get a GLA supplement.
gamma linolelic acid (primose oil) has recently been shown to down downregulate estrogen receptors in breast tissue when used with tamoxifen. Certainly won’t hurt. You need a pretty hefty dose though. Go to medline and type in breast pain and GLA or primrose oil, you should find the correct dosing there.
good luck!

Anytime you raise your T-levels you run the risk of increasing estrogen. This includes prohormones and test replacement creams. Your t-levels don’t necessarly need to go past normal for t to amoritze (may have spelled it wrong) into estrogen. Your fat cells are one of the culprits that play a role in this. So if your overweight your at risk.

This is greatly overlooked by doctors prescribing t-replacement. Check out lef.org (Life Ext Foundation) for some excellant info about this dilemma.

might be that your nipple rings are causing the problem.:slight_smile:

stop thinking of me.

Excess abdominal fat will cause more of your testosterone to be converted to estrogen. Unless you have access to Arimidex or equivalent, you should not use prohormones unless you have fairly low bodyfat levels (<10%).

If you can’t get Clomid, there are natural alternatives. Of course Clomid is your best choice if you can get it. If not, my advice to you is to buy some Chrysin, and DI-Indolin - fast! Take at least 2 grams of the Chrysin per day until the bottle is gone. Also, stack those with some STANDARDIZED Tribulus Terrestris to boost your natural androgen levels. Do that, and you’ll probably be okay.

Di-Indolin (from Substrate Solutions) may be of some use, but Chrysin is absolutely worthless. Recent research shows it is metabolized by the liver into two separate molecules, neither of which has any anti-estrogenic effects. Straight injection of Chrysin might be beneficial, but that would require further testing. Hopefully Biotest will get working on the anti-estrogen they’ve promised to come out with.